# SDR GTIA2020070235222

- Difficulty date: July 1, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N697NK
- Make and model: Airbus A320-232
- Aircraft serial: 4305
- Aircraft time: 24,195 hours, 9,031 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG SMELL BETWEEN ROWS 16 AND 17 REPORTED BY F/A.  PERFORMED OPS INSPECTION OF CABIN ODOR ISOLATION WITH PACKS AND APU BLEED.  NO ODOR REPRODUCED AIRCARFT OF FOR SERVICE IAW TSM 05-50-00-310031A.
